MathSciNet Relay Station
MathSciNet bibliographic data
MR2040694 11A25 (11N64)
Nicolas, Jean-Louis; Sitaramaiah, Varanasi On a class of $\psi$-convolutions characterized by the identical equation. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 561–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement